Tìm kiếm theo cụm từ
Chi tiết
Tên Reachable sets bounding for switched systems with time-varying delay and bounded disturbances
Lĩnh vực Toán học
Tác giả Mai Viết Thuận, Hieu Trinh, Dinh Cong Huong
Nhà xuất bản / Tạp chí International Journal of Systems Science 48(3) (2017) 494-504 Tập 3 Số 48 Năm 2017
Tóm tắt nội dung

In this paper, we address the problem of finding outer bound of forward reachable sets and inter-bound of backward reachable sets of switched systems with an interval time-varying delay and bounded disturbances. By constructing a flexible Lyapunov–Krasovskii functional combining with some recent refined integral-based inequalities, some sufficient conditions are derived for the existence of (1) the smallest possible outer bound of forwards reachable sets; and (2) the largest possible inter-bound of backward reachable sets. These conditions are delay dependent and in the form of linear matrix inequalities, which therefore can be efficiently solved by using existing convex algorithms. A constructive geometric design of switching laws is also presented. Two numerical examples with simulation results are provided to demonstrate the effectiveness of our results.